Reviews Zyrtec-D


No reviews yet.

Zyrtec-D Drug Description
Zyrtec-D®
(cetirizine HCl 5 mg/pseudoephedrine HCl 120 mg) Tablets
DRUG DESCRIPTION



What are the possible side effects of cetirizine and pseudoephedrine (All Day Allergy-D, Zyrtec-D)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
weakness, tremors (uncontrolled shaking), or sleep problems (insomnia);
severe restless feeling, hyperactivity;
extreme...
Read All Potential Side Effects for Zyrtec-D »




ZYRTEC-D® Tablets (cetirizine hydrochloride 5 mg and pseudoephedrine hydrochloride 120 mg) Extended Release Tablets for oral administration contain 5 mg of cetirizine hydrochloride for immediate release and 120 mg of pseudoephedrine hydrochloride for extended release in a bilayer tablet. Tablets also contain as inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose.
Cetirizine hydrochloride, one of the two active components of ZYRTEC-D Tablets, is an orally active and selective H1-receptor antagonist. The chemical name is (+/-)- [2-[4-[(4-chlorophenyl)phenylmethyl]-1-piperazinyl] ethoxy] acetic acid, dihydrochloride. Cetirizine hydrochloride is a racemic compound with an empirical formula of C21H25ClN2O3•2HCl. The molecular weight is 461.82. Cetirizine hydrochloride is a white, crystalline powder and is water-soluble.
Pseudoephedrine hydrochloride, the other active ingredient of ZYRTEC-D Tablets, is an adrenergic (vasoconstrictor) agent with the chemical name (1S.2S)-2-methylamino-1-phenyl-1-propanol hydrochloride. The molecular weight is 201.70. The molecular formula is C10H15NO•HCl. Pseudoephedrine hydrochloride occurs as fine, white to off-white crystals or powder, having a faint characteristic odor. It is very soluble in water, freely soluble in alcohol, and sparingly soluble in chloroform.
Active Ingredients


Active ingredient (in each extended release tablet)
Purpose


Cetirizine HCl 5 mg
Antihistamine


Pseudoephedrine HCl 120 mg mg
Nasal decongestant



Inactive ingredients
colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, titanium dioxideLast reviewed on RxList: 4/29/2008




Zyrtec-D Drug Description
Zyrtec-D®
(cetirizine HCl 5 mg/pseudoephedrine HCl 120 mg) Tablets
DRUG DESCRIPTION



What are the possible side effects of cetirizine and pseudoephedrine (All Day Allergy-D, Zyrtec-D)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
weakness, tremors (uncontrolled shaking), or sleep problems (insomnia);
severe restless feeling, hyperactivity;
extreme...
Read All Potential Side Effects for Zyrtec-D »




ZYRTEC-D® Tablets (cetirizine hydrochloride 5 mg and pseudoephedrine hydrochloride 120 mg) Extended Release Tablets for oral administration contain 5 mg of cetirizine hydrochloride for immediate release and 120 mg of pseudoephedrine hydrochloride for extended release in a bilayer tablet. Tablets also contain as inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose.
Cetirizine hydrochloride, one of the two active components of ZYRTEC-D Tablets, is an orally active and selective H1-receptor antagonist. The chemical name is (+/-)- [2-[4-[(4-chlorophenyl)phenylmethyl]-1-piperazinyl] ethoxy] acetic acid, dihydrochloride. Cetirizine hydrochloride is a racemic compound with an empirical formula of C21H25ClN2O3•2HCl. The molecular weight is 461.82. Cetirizine hydrochloride is a white, crystalline powder and is water-soluble.
Pseudoephedrine hydrochloride, the other active ingredient of ZYRTEC-D Tablets, is an adrenergic (vasoconstrictor) agent with the chemical name (1S.2S)-2-methylamino-1-phenyl-1-propanol hydrochloride. The molecular weight is 201.70. The molecular formula is C10H15NO•HCl. Pseudoephedrine hydrochloride occurs as fine, white to off-white crystals or powder, having a faint characteristic odor. It is very soluble in water, freely soluble in alcohol, and sparingly soluble in chloroform.
Active Ingredients


Active ingredient (in each extended release tablet)
Purpose


Cetirizine HCl 5 mg
Antihistamine


Pseudoephedrine HCl 120 mg mg
Nasal decongestant



Inactive ingredients
colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, titanium dioxideLast reviewed on RxList: 4/29/2008




Zyrtec-D Drug Description
Zyrtec-D®
(cetirizine HCl 5 mg/pseudoephedrine HCl 120 mg) Tablets
DRUG DESCRIPTION



What are the possible side effects of cetirizine and pseudoephedrine (All Day Allergy-D, Zyrtec-D)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
weakness, tremors (uncontrolled shaking), or sleep problems (insomnia);
severe restless feeling, hyperactivity;
extreme...
Read All Potential Side Effects for Zyrtec-D »




ZYRTEC-D® Tablets (cetirizine hydrochloride 5 mg and pseudoephedrine hydrochloride 120 mg) Extended Release Tablets for oral administration contain 5 mg of cetirizine hydrochloride for immediate release and 120 mg of pseudoephedrine hydrochloride for extended release in a bilayer tablet. Tablets also contain as inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose.
Cetirizine hydrochloride, one of the two active components of ZYRTEC-D Tablets, is an orally active and selective H1-receptor antagonist. The chemical name is (+/-)- [2-[4-[(4-chlorophenyl)phenylmethyl]-1-piperazinyl] ethoxy] acetic acid, dihydrochloride. Cetirizine hydrochloride is a racemic compound with an empirical formula of C21H25ClN2O3•2HCl. The molecular weight is 461.82. Cetirizine hydrochloride is a white, crystalline powder and is water-soluble.
Pseudoephedrine hydrochloride, the other active ingredient of ZYRTEC-D Tablets, is an adrenergic (vasoconstrictor) agent with the chemical name (1S.2S)-2-methylamino-1-phenyl-1-propanol hydrochloride. The molecular weight is 201.70. The molecular formula is C10H15NO•HCl. Pseudoephedrine hydrochloride occurs as fine, white to off-white crystals or powder, having a faint characteristic odor. It is very soluble in water, freely soluble in alcohol, and sparingly soluble in chloroform.
Active Ingredients


Active ingredient (in each extended release tablet)
Purpose


Cetirizine HCl 5 mg
Antihistamine


Pseudoephedrine HCl 120 mg mg
Nasal decongestant



Inactive ingredients
colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, titanium dioxideLast reviewed on RxList: 4/29/2008




Zyrtec-D Drug Description
Zyrtec-D®
(cetirizine HCl 5 mg/pseudoephedrine HCl 120 mg) Tablets
DRUG DESCRIPTION



What are the possible side effects of cetirizine and pseudoephedrine (All Day Allergy-D, Zyrtec-D)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
weakness, tremors (uncontrolled shaking), or sleep problems (insomnia);
severe restless feeling, hyperactivity;
extreme...
Read All Potential Side Effects for Zyrtec-D »




ZYRTEC-D® Tablets (cetirizine hydrochloride 5 mg and pseudoephedrine hydrochloride 120 mg) Extended Release Tablets for oral administration contain 5 mg of cetirizine hydrochloride for immediate release and 120 mg of pseudoephedrine hydrochloride for extended release in a bilayer tablet. Tablets also contain as inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose.
Cetirizine hydrochloride, one of the two active components of ZYRTEC-D Tablets, is an orally active and selective H1-receptor antagonist. The chemical name is (+/-)- [2-[4-[(4-chlorophenyl)phenylmethyl]-1-piperazinyl] ethoxy] acetic acid, dihydrochloride. Cetirizine hydrochloride is a racemic compound with an empirical formula of C21H25ClN2O3•2HCl. The molecular weight is 461.82. Cetirizine hydrochloride is a white, crystalline powder and is water-soluble.
Pseudoephedrine hydrochloride, the other active ingredient of ZYRTEC-D Tablets, is an adrenergic (vasoconstrictor) agent with the chemical name (1S.2S)-2-methylamino-1-phenyl-1-propanol hydrochloride. The molecular weight is 201.70. The molecular formula is C10H15NO•HCl. Pseudoephedrine hydrochloride occurs as fine, white to off-white crystals or powder, having a faint characteristic odor. It is very soluble in water, freely soluble in alcohol, and sparingly soluble in chloroform.
Active Ingredients


Active ingredient (in each extended release tablet)
Purpose


Cetirizine HCl 5 mg
Antihistamine


Pseudoephedrine HCl 120 mg mg
Nasal decongestant



Inactive ingredients
colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, titanium dioxideLast reviewed on RxList: 4/29/2008




Zyrtec-D Drug Description
Zyrtec-D®
(cetirizine HCl 5 mg/pseudoephedrine HCl 120 mg) Tablets
DRUG DESCRIPTION



What are the possible side effects of cetirizine and pseudoephedrine (All Day Allergy-D, Zyrtec-D)?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these serious side effects:

fast, pounding, or uneven heartbeat;
weakness, tremors (uncontrolled shaking), or sleep problems (insomnia);
severe restless feeling, hyperactivity;
extreme...
Read All Potential Side Effects for Zyrtec-D »




ZYRTEC-D® Tablets (cetirizine hydrochloride 5 mg and pseudoephedrine hydrochloride 120 mg) Extended Release Tablets for oral administration contain 5 mg of cetirizine hydrochloride for immediate release and 120 mg of pseudoephedrine hydrochloride for extended release in a bilayer tablet. Tablets also contain as inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose.
Cetirizine hydrochloride, one of the two active components of ZYRTEC-D Tablets, is an orally active and selective H1-receptor antagonist. The chemical name is (+/-)- [2-[4-[(4-chlorophenyl)phenylmethyl]-1-piperazinyl] ethoxy] acetic acid, dihydrochloride. Cetirizine hydrochloride is a racemic compound with an empirical formula of C21H25ClN2O3•2HCl. The molecular weight is 461.82. Cetirizine hydrochloride is a white, crystalline powder and is water-soluble.
Pseudoephedrine hydrochloride, the other active ingredient of ZYRTEC-D Tablets, is an adrenergic (vasoconstrictor) agent with the chemical name (1S.2S)-2-methylamino-1-phenyl-1-propanol hydrochloride. The molecular weight is 201.70. The molecular formula is C10H15NO•HCl. Pseudoephedrine hydrochloride occurs as fine, white to off-white crystals or powder, having a faint characteristic odor. It is very soluble in water, freely soluble in alcohol, and sparingly soluble in chloroform.
Active Ingredients


Active ingredient (in each extended release tablet)
Purpose


Cetirizine HCl 5 mg
Antihistamine


Pseudoephedrine HCl 120 mg mg
Nasal decongestant



Inactive ingredients
colloidal silicon dioxide, croscarmellose sodium, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, titanium dioxideLast reviewed on RxList: 4/29/2008





Other reviews about Zyrtec-D on wordpress

Buy Zyrtec-D Online Order Cheap Zyrtec-D Generic Purchase Discount Without Prescription
  by worlddnews
FOLLOW THIS LINK FOR ENTER TO TRUSTED & REPUTABLE ONLINE DRUGSTORE WHERE YOU CAN GET ALL QUALIFIED INFORMATION ABOUT Zyrtec-D ONLINE     In every operation the lasik due to hormonal […]


Zyrtec-D - 流水不再长
  by jiuhukia
What allergy symptoms do ZYRTEC-D 12 HOUR® (cetirizine HCl 5 mg/pseudoephedrine HCl 120 mg) Extended Release Tablets relieve? ZYRTEC-D 12 HOUR® Extended Release Tablets help relieve: Itchy, red, watery eyes Sneezing […]


Zyrtec-D for non-prescription use
  by migluver
 http://www.forbes.com/forbeslife/health/feeds/hscout/2007/11/09/hscout609938.html FRIDAY, Nov. 9 (HealthDay News) -- The U.S. Food and Drug Administration approved on Friday the allergy drug Zyrtec-D for non-prescription use in people 12 and older. It […]


Zyrtec D approved for non prescription use - contains meth making ingredient
  by mamasmad
On November 9, 2007, the FDA announced that it had approved Zyrtec-D, a product which contains cetirizine HCl and pseudoephedrine HCl, for nonprescription use. Sales of the Zyrtec-D […]


FDA Approves Zyrtec-D
  by zyrtecd
A unit of Johnson & Johnson, launch its over-the-counter version of Zyrtec in January. The generic version will be sold by Perrigo under store brand names. Perrigo said […]


Buying allergy pills can cause Identity Theft
  by Dooley
So, in order to buy my allergy medication (Zyrtec-D) I had to give up all the information necessary for identity theft. They punched in my name, address, date of […]


Wabash Valley woman didn’t realize second cold medicine purchase violated drug laws
  by Arctic Chicken
Wabash Valley woman didn’t realize second cold medicine purchase violated drug laws By Lisa Trigg The Tribune-Star September 3, 2009 CLINTON — When Sally Harpold bought cold medicine for her family back […]


Meth Method Madness
  by BBVM
Early on the morning of July 30, Sally Harpold and her husband were awakened by police banging on the door of their home in Parke […]


CLARITIN-D vs. ZYRTEC-D
  by adiamonde
Lately my allergies have been completely out of whack, and since I don't take any prescription medicine for allergies they kind of come and go.  I used to […]


We moved...
  by lmpick
Hopefully, temporarily. All week I've been feeling..well..allergic. I couldn't figure out what it was. Then we discovered the culprit. MOLD. Blech. Yeah, that's my bedroom. Yeah, it's lime green. This is my […]



Other reviews about Zyrtec-D on web:

Learn about the prescription medication Zyrtec-D (Cetirizine, Pseudoephedrine), drug uses, dosage, side effects, drug interactions, warnings, reviews and patient labeling. Zyrtec-D (Cetirizine, Pseudoephedrine) Drug Information: Uses ...


Zyrtec-D side effects, dosage, and drug interactions. All accurate, up-to-date information is written for the consumer by healthcare professionals. Zyrtec-D Oral Uses and How to Use


All about Zyrtec-D 12 Hour. View complete and up to date Zyrtec-D 12 Hour information - part of the Drugs.com trusted medication database. Zyrtec-D 12 Hour Facts and Comparisons at Drugs.com


ZYRTEC® allergy medication provides over the counter allergy relief from indoor and outdoor allergens. Get allergy medicine for adults and children. Allergy Symptom Treatment and Relief Medication - ZYRTEC®


Physician reviewed Zyrtec-D patient information - includes Zyrtec-D description, dosage and directions. Zyrtec-D medical facts from Drugs.com


Levsin PB (black pharmaceutical one) ___5. In the over-the-counter market acted elections like loratadine (Claritin) and cetirizine Zyrtec d (zyrtec) nonsedating, so it won ... Zyrtec D - drugs and pharmaceuticals


Find patient medical information for Zyrtec-D Oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings. Zyrtec-D Oral : Uses, Side Effects, Interactions, Pictures ...


These combinations are marketed using the same brand name as the cetirizine with a "-D" suffix (Zyrtec-D, Virlix-D, etc.) Formerly only available by a prescription, both Zyrtec and ... Cetirizine - Wikipedia, the free encyclopedia


I have questions about: The Switch ZYRTEC ® ZYRTEC-D ® Children's ZYRTEC ® Responsible Dosing Disposing of unused medicine Allergies FAQs - ZYRTEC.com


Learn about Zyrtec-D from the publishers of the Physicians Desk Reference. Find prescription drug information resources including interactions, side effects, symptoms ... Zyrtec-D | Prescription Drug Information, Side Effects | PDRHealth





Featured Reviews

Reviews Optivar

Optivar Drug Description Optivar (azelastine hydrochloride) Ophthalmic Solution, 0.05% DRUG DESCRIPTION What are the possible side effects of azelastine ophthalmic (Optivar)? Get emergency medical help if you have any of these...
Read More  |  Review This
Reviews Ultiva

Ultiva Drug Description ULTIVA® (remifentanil hydrochloride) for Injection DRUG DESCRIPTION What are the possible side effects of remifentanil (Ultiva)? Get emergency medical help if you have any of these signs of an allergic...
Read More  |  Review This
Reviews Adagen

Adagen Drug Description ADAGEN® (pegademase bovine) Injection DRUG DESCRIPTION What are the possible side effects of pegademase bovine (Adagen)? If you experience any of the following serious side effects, stop using the pegademase...
Read More  |  Review This
Reviews Vaginal Jelly

Aci-Jel Drug Description DRUG DESCRIPTION ACI-JEL Vaginal Jelly is a bland, non-irritating, water-dispersible, buffered acid jelly for intravaginal use. ACI-JEL is classified as a Vaginal Therapeutic Jelly. ACI-JEL contains 0.921% glacial...
Read More  |  Review This
Reviews Erythromycin Topical Gel

Erygel Drug Description Erygel® (erythromycin topical) Gel USP 2% For Dermatologic Use Only-Not for Ophthalmic Use DRUG DESCRIPTION ERYGEL® Topical Gel contains erythromycin (3R*, 4S*, 5S*,6R*,7R*, 9R*, 11R*, 12R*, 13S*, 14R*)-4-[(2,6-Di...
Read More  |  Review This
Recent News
59sec - the BEST lead management system around!
We tested 59sec - THE lead management system and we love it. 59sec helps small and medium companies to answer leads in maximum 59 seconds. Why...
MOVEorPAY - our favorite facebook app
We do love MOVEorPAY motivational facebook app, because it is very cool and useful. It makes you finish stuff that you know are good for you, but from various reasons, you never do...
ReviewsAZ is almost ready to be officially launched
yes, we have just a few loose ends to tie and we are ready to go :) meanwhile, I am putting some reviews on the site, so people will not get an empty site at the launch....